Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

No period after taking contraceptive pill

Hi, I was taking contraceptive pill and finished my dose of 21 days. I stopped taking pill 3 days back. Yet have not got my periods. Last month I got my periods exactly 2 days after I stopped the pills . What can be the reason? Should i wait more?
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam, don't worry you will start with your periods in a day or two. If in case you don't get them in a week's time then do a urine pregnancy test which if negative visit your gynecologist. Take care and all the best..
Answered: Sun, 23 Mar 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor